TERM 4- 7TH SEPT TO 18TH OCT

Room A Room B  Aerial*
Monday 6:00-7:00pm Intermediate 1

7:00-8:00pm Advanced Tricks

8:00-9:00pm Advanced 1(T)

6:00-7:00pm Beginners*

7:00-8:00pm Showtime Elite

8:00-9:00pm Intermediate 1

Tuesday

6:00-7:00pm Intermediate 4 (spinner)

7:00-8:00pm Showcase

8:00-9:00pm Work The Floor (C)

6:00-7:00 Mixed Tricks (C) (Beg-Int, men & women)

 

 

 

7:00-8:00pm Lrya (all levels)

8:00-9:00pm Silks (Beginners Plus)

Wednesday 6:15-7:00pm ABT (C) (Abs, Butts and Thighs! 45mins)

7:00-8:00pm Advanced 3(T)

8:00-9:30pm Showtime (1.5hr)

 

7:00-8:00pm Beginners*

 

Thursday 6:00-7:00pm Freestyle (C)

7:00-8:00pm Intermediate 3

8:00-9:00pm Intermediate 2

 

 

 

 

7:00-8:00 Silks (Beginners)

8:00-9:00 Silks (Beginners)

Friday 6:00-7:00pm Beginners*
Saturday 9:00-11:00am Open Practice (2hrs)

11:00-12:00pm Freestyle (C)

12:00-1:00pm Stretch & Flex (C)

Sunday CLOSED

We are allowed to re-open with a maximum of 50 people in our studio at any one time. We’ll be undertaking lots of new measures in order to keep everyone in our PFA family safe including increased social distancing, extra cleaning of our facilities, hand washing and breaks between classes to accommodate people coming and going without missing the start of the next class.

(C) Casual Classes: all casual classes are open to any level of fitness and ability. $15 for one hour class. $10 for 45 min class.

6-week Pole course: *Beginners: $180. Intermediate to Advanced Pole Course: $200. Showcase/Showtime/Elite: $200 for 1hr, $210 for 1.5hrs. 

*6-week Aerial course: $160. Book as your second course (in the same term) and it is only $128. Entire payment sum required upfront due to the limited space.

Private lessons, Hen’s, Birthday and other functions available, please email  polefitnessaustralia@gmail.com

Sign up courses/classes online